# SDR CALA2022100302597

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 78,825 hours, 9,246 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 511DB
- Condition: Damaged
- Location: Edge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7002} - PANEL 511DB HAS THE FOLLOWING DISCREPANCIES: OUTER SIDE SCREW HOLES HAVE COMPOSITE SHOWING NEAR THEM (MARKED IN RED); INNER SIDE HAS NUMEROUS AREAS OF ALUMINUM FOIL TAPE PEELED, BLISTERED, AND MISSING; ALSO 2 CORNERS (MARKED WITH RED TAPE) SHOWING COMPOSITE, POSSIBLE DAMAGE. UPDATED TO REFLECT MAJOR REPAIR STATUS. C/W RII INSPECTION FOR PERMANENT REPAIR TO THE  BONDED ALUMINUM FOIL ON PANEL 511DB. REPAIRED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE (3M 1170) IAW SRM 51-70-14 REPAIR (3) PARAGRAPH (6). PERFORMED PERMANENT REPAIR TO THE  BONDED ALUMINUM FOIL ON PANEL RESTORED FINISH TO FASTENER HOLES AND PANEL CORNERS REF 511DB. REPAIRED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE (3M AMM-51-21-10-300-801 1170) IAW SRM 51-70-14 REPAIR (3) PARAGRAPH (6). INSTALLED REPAIRED PANEL 511DB ON THE LEFT WING LEADING EDGE IAW AMM 57-41-10. MAJOR REPAIR PREVIOUS C/W ON EARLIER UPDATE WORK ACCOMPLISHED AFTER MAJOR REPAIR NOT RII.
